Tuesday, September 23, 2014
Tuesday, November 24, 2009 kyriakos, Community Member, asks

Q: very high blood pressure

the other day i was taken to the hospital with very h.b.p.209+109 and the doctor after it checked my heart with a cartiogram it put a tablet under my tongue and after 1 hour my tempereture come down to158+99 what is the tablet name that it put me and what is it for;also ilike to know is it danger for a heart attack and what is the best way to cure it if u can. thank u very mutch

Answer This
Answers (2)
Lisa Nelson, Health Pro
11/25/09 4:28pm

Hi Kyriakos,

 

It's possible the medication you received was nitroglycerin.  You could always double check with your physician.  High blood pressure can lead to heart disease.  Here is some information on diet and lifestyle changes to control blood pressure - http://www.healthcentral.com/high-blood-pressure/treatment.html?ic=4019

 

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Reply
kyriakos, Community Member
11/26/09 6:13am

dear LISA NELSON thank you very much for your explanation and your advise its very kind of you i will try to take your advise ,and i wish the doctors here explain to you what are the giving you and tell you actually what to do to improuve your problem thank you

Reply
confused, Community Member
11/27/09 7:49pm

alot of people say itsd\ from obesity but i dont belive it

in 16 years old 5`5 109 pounds and my average blood pressure is 199/107

 

im on norvasc 5 mlg twice a day

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By kyriakos, Community Member— Last Modified: 10/20/10, First Published: 11/24/09